# SDR DALA2025011700420

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 73,501 hours, 28,817 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 B757-200 / RH WING / MLG TRUNNION SUPPORT / ATTACH FITTINGS / CORROSION DTE. CORRECTIVE ACTION: REF ERA 623569-14. (0762914)
